# SDR CLCA080802

- Difficulty date: August 15, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- Aircraft time: 80,586 hours, 25,380 cycles
- Engine: Ge CF650C2
- Engine time: 59,838 hours, 19,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Damaged
- Location: Nr 3
- Part time: 59,838 hours, 19,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, J, A

## Discrepancy

NR (3) ENG FIRE WARNING CAME ON DURING CLIMB THROUGH 22KFT. ENG WAS SHUTDOWN IAW AOM PROCEDURE E-12, ACFT FUEL WAS DUMPED, AND ACFT RETURNED TO DEPARTURE. UPON EXTERIOR INSP OF THE ENG, DISCOVERED THE SEALS TO THE HIGH PRESSURE TURBINE (HPT), COOLING TUBE WAS MISSING/BLOWN OUT. ENGINE BOROSCOPE REVEALED INTERNAL DAMAGE TO THE HPT AREA. METAL WAS FOUND IN THE TAIL PIPE. ENGINE WAS REMOVED AND REPLACED.  ENG TSLSV: 4773:16 ENG CSLSV:1571 ENG TSI:921:19 ENG CSI: 285
